MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 26X51MM; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL

STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 26X51MM; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Model Number UH1-51-26
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat# 6260-9-126; 26mm std lfit v40 head; lot# 57049101.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.H3 other text : not returned to the manufacturer.
 
Event or Problem Description
This pi is for revision of the patient's right hip on (b)(6) 2019.In reporting a revision of the patient's right hip on (b)(6) 2023, it was reported to the rep that the patient had 2 prior revisions (on (b)(6) 2019) for reasons unknown.In (b)(6) 2019, a hemi hip construct was converted to a total hip (universal bipolar component head removed, a sleeve, head, adm/ mdm poly insert, mdm metal insert, shell, and screws were implanted.
 
Additional Manufacturer Narrative
Reported event: an event regarding revision involving a uhr head was reported.The event was confirmed as implant sheets were provided for review, however, the reason for revision is unknown as no hazard or harm was reported.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were provided for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusion: it was reported that the patient's uhr head was revised.The event was confirmed as implant sheets were provided for review, however, the reason for revision is unknown as no hazard or harm was reported.Further information such as the reason for the revision surgery, pre- and post-operative x-rays, revision operative report as well as return of the device are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
This pi is for revision of the patient's right hip on (b)(6) 2019.In reporting a revision of the patient's right hip on (b)(6) 2023, it was reported to the rep that the patient had 2 prior revisions (one on (b)(6) 2019) for reasons unknown.On (b)(6) 2019, a hemi hip construct was converted to a total hip (universal bipolar component head removed, a sleeve, head, adm/ mdm poly insert, mdm metal insert, shell, and screws were implanted.

Brand Name
UHR BIPOLAR 26X51MM
Common Device Name
PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17296604
Report Number0002249697-2023-00762
Device Sequence Number7009041
Product Code KWL
UDI-Device Identifier07613327017151
UDI-Public07613327017151
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K800207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberUH1-51-26
Device Catalogue NumberUH1-51-26
Device Lot NumberY74KWL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/14/2019
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age54 YR
Patient SexMale
Patient Weight85 KG